New Jersey, 2007Strong Wind in New Jersey, February 23, 2007
February 23, 2007 · NWS PHI · 5 events in 5 counties and zones
A strong cold front moved through New Jersey during the afternoon of the 22nd. The northwest flow between a deepening low pressure at the head of the front and a high pressure system building southeast from Canada intensified during the night of the 22nd into the morning of the 23rd.
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong cold front moved through New Jersey during the afternoon of the 22nd. The northwest flow between a deepening low pressure at the head of the front and a high pressure system building southeast from Canada intensified during the night of the 22nd into the morning of the 23rd. The strongest wind gusts occurred in southeastern New Jersey with lower winds elsewhere in the state. In the southeast part of the state peak wind gusts averaged around 45 mph and included 48 mph in the Cape May Harbor (Cape May County), 45 mph at the Atlantic City International Airport, 43 mph at the Cape May Ferry Terminal (Cape May County) and 41 mph in Millville (Cumberland County).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 22, 3:45 PM EST, 9 hours 15 minutes earlier.
Area forecast discussion, Feb 22, 3:45 PM EST, 9 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EST THU FEB 22 2007
.SYNOPSIS...
A ROBUST CLIPPER SYSTEM WILL CONTINUE TO CRUISE ACROSS THE AREA INTO
EARLY TONIGHT, WITH A NEW LOW PRESSURE SYSTEM RAPIDLY DEVELOPING
WELL OFF THE NEW JERSEY SHORE. BEHIND THIS SYSTEM, BLUSTERY
CONDITIONS WILL SETTLE IN ALONG WITH COLDER AIR DURING THE NEXT
COUPLE OF DAYS. HIGH PRESSURE WILL THEN GRADUALLY SETTLE INTO THE
AREA ON SATURDAY, HOWEVER A STRONG STORM SYSTEM WILL BE MOVING
THROUGH THE CENTRAL PLAINS TOWARD THE GREAT LAKES. THIS STORM WILL
MAKE ITS APPROACH ON OUR AREA ON SUNDAY, THEN SCOOT TO OUR EAST
ON MONDAY. THIS STORM SYSTEM COULD BRING A PERIOD OF A WINTRY MIX
TO A PORTION OF THE AREA ON SUNDAY AS COLDER AIR LINGERS FOR A
TIME. A PORTION OF THIS STORM MAY HANG AROUND THROUGH MONDAY,
HOWEVER IMPROVING WEATHER IS ANTICIPATED WEDNESDAY INTO THURSDAY
AS HIGH PRESSURE NUDGES OUR WAY.
&&
.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
IT SEEMS THIS FORECAST IS BEING DRAFTED BY MORE FORECASTERS THAN THE
SIGNERS OF THE DECLARATION OF INDEPENDENCE. STERLING NWS GOT US OFF
TO A GOOD START AND SEVERAL FORECASTERS IN HOUSE HAVE HAD THEIR
HANDS AT THE KEYS TO FINISH IT UP. IM ABOUT TO FINISH IT UP AND
PLACE MY IMPRIMATUR ON IT. IF IT WORKS OUT, ILL TAKE THE CREDIT, IF
NOT (ET AL) WILL BE LED TO THE GALLOWS
ANYWAY, WEVE HAD SOME THUNDER REPORTED IN NEW JERSEY THIS AFTERNOON
BUT THE AREA THAT IS SHIELDING THE TSTMS WILL SOON BE OFF THE
COASTS. THE FRONT WILL RACE OFFSHORE AND RAPIDLY INTENSIFY 236 SM
OFF THE DELAWARE COAST THIS EVENING AND MOVE EAST NORTHEAST
DEEPENING TO 971 MB BY 18Z ON FRIDAY AND 602 SM OFF DELAWARE. THE
SUDDEN DEEPENING WILL PULL VERY COLD AIR DOWN THE EASTERN SEABOARD
LATE TONIGHT AND FRIDAY. THE INITIAL SURGE OF COLD AIR WILL PIERCE
THE EASTERN SHORE OF MARYLAND AND THEN OFF THE DELMARVA PENINSULA.
THE WIND ADVISORY HAS BEEN POSTED AND WILL BE TOUCHED UP VERY
SHORTLY. WILL PASS ON TO NEXT SHIFT ABOUT THE POSSIBILITY OF
EXTENDING FARTHER NORTH IF NECESSARY.
THE PRECIPITATION MOVING OFF THE COAST WONT BE THE END OF IT. THERE
IS SOME CAA UNSTABLE AIR TRIGGERING AN AREA OF SHOWERS AND SNOW
SHOWERS MOVING INTO CENTRAL PENNSYLVANIA. SOME OF THIS WILL DRY AS A
RESULT OF DOWNSLOPING, BUT A FEW SHOWERS WILL HOLD TOGETHER LATER
THIS EVENING
TEMPERATURES-WISE WERE 51 AT GEORGETOWN TO 33 DEGREES AT MT.
POCONO. IN BETWEEN, WE ARE GENERALLY IN THE 40S. HOWEVER, COME LATER
TONIGHT WELL ALL BE MUCH COLDER. FRIDAY IS NOT GOING TO BE A
PICNIC EITHER. TEMPERATURES WILL REACH 23 IN THE POCONOS AND 40
EXTREME SOUTHERN DELAWARE. WE DONT START A WARM-UP AGAIN UNTIL
MONDAY.
THE COLDEST AIR ON THE BACK SIDE OF THIS LOW WILL REMAIN NORTH OF
THE U.S.. EVEN WHILE HIGH PRESSURE IS SLIPPING DOWN THE GREAT LAKES
INTO THE OHIO VALLEY WE ARE ONLY LOOKING AT A -14C AT 80H VERSUS
-20C. WE HAVE HAD MUCH MUCH COLDER OUTBREAK IN FEBRUARY.
THE WIND GRADIENT WILL RELAX BY LATE FRIDAY NIGHT AS HIGH PRESSURE
SLOWLY MOVES OVER TO THE COAST ON SUNDAY. A SHORT-LIVED PERIOD OF
CALM WEATHER AS ANOTHER LOW APPROACHES FROM THE OHIO VALLEY EARLY
NEXT WEEK.
THANKS TO NWS WFO STERLING FOR THE BACKUP THIS MORNING.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
THE BEGINNING OF THIS TIME FRAME COULD BE A TAD MESSY FOR AT LEAST A
PORTION OF THE CWA AS HIGH PRESSURE INITIALLY OVER OUR REGION SETS
THE STAGE FOR SOME LOW-LEVEL COLD AIR TO BE POTENTIALLY LOCKED IN
FOR A TIME. BUT FIRST A GLANCE AT SOME OF THE MODELS.
PER HPC DISCUSSIONS, THE ECMWF HAS BEEN THE MOST CONSISTENT OF
MEDIUM RANGE MODELS REGARDING THE EVOLUTION OF THE STORM IN THE
CENTRAL PART OF THE NATION. THIS IS PARTICULARLY THE CASE REGARDING
THE BLOCKING FLOW OVER EASTERN CANADA, WHICH VERY MUCH SHAPES THE
NORTHEASTERN EDGE OF THE PRECIPITATION SHIELD AS THE SYSTEM
PROGRESSES EAST-NORTHEASTWARD. THEREFORE, HPC LEANED ON THE ECMWFS
MASS FIELDS REGARDING THIS STORM. THE AFOREMENTIONED BLOCKING SHAPES
THE PATTERN OVER THE NATION THROUGH MUCH OF THE PERIOD, AND TRACKING
SYSTEMS IN THIS TYPE OF FLOW REGIME TENDS TO CARRY A LOWER
CONFIDENCE. AS HPC HAS MENTIONED AND WE HAVE NOTICED, FAIRLY
DRAMATIC SWINGS HAVE BEEN SEEN OVER THE PACIFIC OVER THE LAST
SEVERAL DAYS IN THE MODEL GUIDANCE. THIS HAS PRECLUDED ANY HIGHER
CONFIDENCE REGARDING CONTINUITY WITHIN THE MODEL SOLUTIONS FROM
BEING ACHIEVED. THEREFORE, THE PATTERN FOLLOWING THE BIG STORM THAT
WRAPS UP THIS WEEKEND IS FAIRLY UNCERTAIN ATTM. IT IS NOTED THAT THE
GFS HAS BEEN SLOW TO CATCH ONTO THE EFFECTS OF THE BLOCK REGARDING
THIS UPCOMING STORM /AND WAS SLOWER IN SORTING OUT THE WIDESPREAD
ICE AND SNOW EVENT LAST WEEK OVER THE NORTHEAST AND MID ATLANTIC/.
WHILE THE ECMWF HAS NOT BEEN PERFECT REGARDING ITS STORM TRACKS, IT
HAS BEEN BETTER REGARDING THESE IMPORTANT EVENTS. AN INTERNAL
COMPARISON OF THE GFS AND ECMWF DURING THIS WINTER ALSO CONFIRMS
THAT THE ECMWF HAS HAD THE RIGHT IDEA MORE THAN THE GFS REGARDING
THE BIGGER PICTURE IN THE LONG RANGE. INTERESTING TO WATCH THE
SHIFTS AND ADJUSTMENTS THE MODELS TAKE FROM RUN TO RUN. THE 12Z GGEM
LOOKS FAIRLY SIMILAR TO THE ECMWF REGARDING THE LARGE SCALE
FEATURES. THE MODELS DO APPEAR TO AGREE ON THE STORM BEING A BIT
FARTHER TO THE SOUTH. INTERESTING TO NOTE THOUGH THAT SEVERAL OF THE
GFS ENSEMBLES TAKE THE STORM AND REDEVELOP A NEW CENTER OFF THE NEW
JERSEY SHORE OR THE DELMARVA LATE SUNDAY. THE EVOLUTION OF THIS
SHOULD BE MONITORED CLOSELY AS THE MODELS SEEM TO HAVE TRENDED A BIT
COLDER. LOOKS TO BE AN INCREASING CHC OF A WINTRY MESS ACROSS PARTS
OF THE AREA DURING THE SECOND HALF OF THE WEEKEND.
THEREFORE, LOW PRESSURE IS FORECAST TO BE APPROACHING CHICAGO SUNDAY
MORNING. MEANWHILE, A WARM FRONT IS DRAPED WELL TO OUR SOUTH AS
HIGH PRESSURE IS PARKED OVER THE MID ATLANTIC REGION. THIS MAY HOLD
SOME LOW-LEVEL COLD AIR INTO THE AREA AS OVERRUNNING PRECIPITATION
MOVES IN DURING SUNDAY. WHILE CONFIDENCE IS NOT ALL THAT HIGH
REGARDING PRECIPITATION TYPE /WE HAVE A COUPLE OF DAYS TO GO YET/,
WE WILL INTRODUCE THE IDEA OF A POSSIBLE WINTRY MIX FOR MOST /SREF
MEANS/, THEN CHANGE TO RAIN, WITH A POSSIBLE MIXTURE AGAIN LATE ON
SUNDAY AS SOME COLDER AIR MAY RETURN. THIS WINTRY MIX IDEA ALSO
COLLABORATES WELL WITH OUR NEIGHBORING OFFICES. IT IS NEVER EASY
FORECASTING FREEZING RAIN A COUPLE OF DAYS IN ADVANCE, HOWEVER BASED
ON THE CURRENT SURFACE TEMPERATURE FORECAST, WE HAVE ADDED IN THE
POSSIBILITY /MAINLY FOR SUNDAY MORNING/ NORTH AND WEST OF THE I-95
CORRIDOR. TIMING COULD EASILY CHANGE TO AS THE 12Z WRF IS SLOWER
WITH THE ONSET OF THE PRECIPITATION. BASED ON SOME UNCERTAINTY WITH
RESPECT TO TIMING, WE HELD POPS IN THE HIGH CHC RANGE.
THE SYSTEM WINDS DOWN LATE SUNDAY, THEREFORE WE WILL LOWER POPS FROM
NORTH TO SOUTH FROM HIGH CHC TO SLIGHT CHC. SYSTEM COULD HANG BACK A
BIT MORE ON MONDAY, THEREFORE PLACED A SLIGHT CHC INTO THE GRIDS
DURING THIS TIME. A SECONDARY COLD FRONT LOOKS TO DROP DOWN ACROSS
OUR AREA ON TUESDAY. THERE MAY NOT BE A LOT OF MOISTURE TO WORK WITH
THEREFORE PLACED A SLIGHT CHC POP INTO THE GRIDS ATTM. WEDNESDAY
INTO THURSDAY, HIGH PRESSURE IS FORECAST TO MOVE OVER THE AREA WITH
IMPROVING CONDITIONS. THEN OUR ATTENTION LOOKS TO TURN TO THE WEST
AGAIN AS ANOTHER LARGE STORM IS PROGGED TO ORGANIZE ACROSS THE
CENTRAL PLAINS.
&&
.AVIATION /21Z-18Z/...
AT MID AFTERNOON, THE COLD FRONT WAS MAKING ITS WAY TROUGH OUR
REGION. BY 3:30 PM, ALL EIGHT OF OUR TAF SITES HAD A WESTERLY
COMPONENT TO THEIR WIND. WIND SPEEDS WILL INCREASE RAPIDLY. BY
SUNSET, WIND SPEEDS SHOULD BE IN THE 15 TO 20 KNOT RANGE WITH GUSTS
NEAR OR IN EXCESS OF 30 KNOTS. THE WIND DIRECTION SHOULD SETTLE
INTO 290 OR 300 DEGREES FOR MUCH OF THE OVERNIGHT, POSSIBLY
BEGINNING TO FAVOR 310 OR 320 DEGREES DURING THE DAY ON FRIDAY.
WIND SPEEDS SHOULD REMAIN RATHER BRISK ON FRIDAY AND THEY ARE
EXPECTED TO BEGIN TO DIMINISH A LITTLE LATE IN THE DAY.
AT 3:30 PM, THE MAIN BAND OF PRECIP WAS PASSING OFF THE COAST AND
THERE WAS A BREAK IN THE CLOUD COVER. HOWEVER, THE STRATOCUMULUS
OVER CENTRAL AND WESTERN PENNSYLVANIA AND BACK OVER THE EASTERN
GREAT LAKES WILL BUILD DOWN INTO OUR REGION RATHER QUICKLY. THE
STRATOCUMULUS SHOULD REMAIN WITH US OVERNIGHT AND INTO A GOOD PART
OF FRIDAY. WE MIGHT EVEN SEE SOME SPRINKLES OR FLURRIES AT OUR TAF
SITES THIS EVENING WITH THE INITIAL PUSH OF COLD AIR.
&&
.MARINE...
DURING THE LATE AFTERNOON AND EARLY EVENING A STRONG COLD ADVECTION
PATTERN WILL SET UP OVER OUR COASTAL WATERS. WIND SPEEDS SHOULD
INCREASE RAPIDLY AS LOW PRESSURE INTENSIFIES WELL OFF THE NEW JERSEY
COAST, WITH GALE FORCE GUSTS EXPECTED BEGINNING AROUND OR SHORTLY
AFTER SUNSET. THE STRONG WINDS WILL CONTINUE OVERNIGHT AND INTO
FRIDAY. AS A RESULT, WEVE LEFT THE GALE WARNING IN EFFECT UNTIL
4:00 PM ON FRIDAY.
HIGH PRESSURE IS EXPECTED TO BUILD IN FROM THE WEST FOR SATURDAY,
BRINGING A BIT OF A BREAK TO THE COASTAL WATERS OF NEW JERSEY AND
DELAWARE. LOW PRESSURE IS FORECAST TO APPROACH FROM THE WEST ON
SUNDAY WITH A SECONDARY LOW ANTICIPATED TO DEVELOP ALONG THE MIDDLE
ATLANTIC COAST ON SUNDAY NIGHT.
&&
.TIDES...
EVEN THOUGH WE WILL HAVE A BRISK OFFSHORE FLOW THROUGH LATE FRIDAY,
IT DOESNT APPEAR AS THOUGH WE WILL NEED A LOW WATER ADVISORY AT
THIS TIME. THE GUIDANCE DOESNT SUGGEST ANY PROBLEMS ALONG THE
OCEANFRONT. HOWEVER, THE GFS GUIDANCE DOES HINT THAT THE TIDAL
DELAWARE RIVER MAY COME CLOSE TO LOW WATER CRITERIA AROUND FRIDAYS
LATE MORNING/EARLY AFTERNOON LOW TIDE. WELL KEEP AN EYE ON IT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...WIND ADVISORY UNTIL 5 AM EST FRIDAY FOR NJZ016-021>025.
DE...WIND ADVISORY UNTIL 5 AM EST FRIDAY FOR DEZ001>004.
MD...WIND ADVISORY UNTIL 5 AM EST FRIDAY FOR MDZ008-012-015-019-020.
MARINE...GALE WARNING UNTIL 4 PM EST FRIDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...GORSE
SHORT TERM...EBERWINE
LONG TERM...GORSE/RPW/HPC
AVIATION/MARINE/TIDES...IOVINO
Hazardous weather outlook, Feb 22, 5:30 AM EST, 19 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
530 AM EST THU FEB 22 2007
ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ001-
007>010-012>027-PAZ054-055-060>062-067>071-231030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
530 AM EST THU FEB 22 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.
.DAY ONE...TODAY AND TONIGHT
AN ALBERTA CLIPPER WILL MOVE ACROSS NEW YORK STATE THIS AFTERNOON
AND OUT TO SEA OFF LONG ISLAND BY EARLY EVENING. THE SYSTEM WILL
DEEPEN RAPIDLY AFTER IT REACHES THE COAST AND WILL GENERATE WIND
GUSTS OF AROUND 45 MPH ACROSS SOUTHERN NEW JERSEY, DELAWARE, AND
THE ADJACENT EASTERN SHORE OF MARYLAND FROM AROUND DUSK TODAY
UNTIL JUST PRIOR TO DAWN ON FRIDAY. A WIND ADVISORY HAS BEEN
ISSUED FOR THESE AREAS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
KRUZDLO
Strong Wind, Cumberland
- When
- February 23, 1:00 AM EST to 6:00 AM EST
- Where
- Cumberland forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Mesonet
- Coordinates
- 39.328, -75.129 (the zone’s center; the record gives no point)
Strong Wind, Eastern Atlantic
- When
- February 23, 1:00 AM EST to 6:00 AM EST
- Where
- Eastern Atlantic forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Mesonet
- Coordinates
- 39.469, -74.634 (the zone’s center; the record gives no point)
Strong Wind, Western Atlantic
- When
- February 23, 1:00 AM EST to 6:00 AM EST
- Where
- Western Atlantic forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Mesonet
- Coordinates
- 39.469, -74.634 (the zone’s center; the record gives no point)
Strong Wind, Western Cape May
- When
- February 23, 1:00 AM EST to 6:00 AM EST
- Where
- Western Cape May forecast zone
- Measured
- 40 kt (46 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Mesonet
- Coordinates
- 39.085, -74.850 (the zone’s center; the record gives no point)
Strong Wind, Eastern Cape May
- When
- February 23, 1:00 AM EST to 6:00 AM EST
- Where
- Eastern Cape May forecast zone
- Measured
- 42 kt (48 mph) measured gust
- Property damage
- $1,000
- Reported by
- Mesonet
- Coordinates
- 39.085, -74.850 (the zone’s center; the record gives no point)
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Wisconsin, February 23 to 24, 20073 deaths · 4 events
- Winter Storm in Wisconsin, February 23 to 24, 20071 death · $20,000 · 13 events
- Tornadoes in Kansas, February 23, 2007$275,000 · EF1 · 3 events
- Winter Storm in Iowa, February 23 to 25, 2007$470,000 · 8 events
- High Wind in Texas, February 23 to 24, 2007$70,000 · 81 kt wind · 12 events
- Winter Storm in Minnesota, February 23 to 25, 200742 events
- Winter Storm in South Dakota, February 23 to 25, 200717 events
- Winter Storm in Wisconsin, February 23 to 25, 200713 events
- Winter Storm and Winter Weather in Colorado, February 23 to 24, 200711 events
- Hail in Kansas, February 23, 20071 in hail · 11 events
- Winter Storm in Wisconsin, February 23 to 25, 20079 events
- Blizzard and Winter Storm in Minnesota, February 23 to 25, 20078 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 16697, 16698, 16699, 16700, 16701.